# SDR KBM2005F00139

- Difficulty date: June 18, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N53SH
- Make and model: Snias AS350B1
- Aircraft serial: 2009
- Engine: Tmeca ARRIEL1D
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Part number: NPX138N050
- Condition: Inoperative
- Location: Vhf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VHF FM, UNIT INOPERATIVE.  REMOVED AND REPLACED.  (K)
